# SDR ASAA2020100733332

- Difficulty date: October 7, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,007 hours, 10,385 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48002
- Part serial: 13142H7285
- Condition: Cracked
- Location: Rt Cockpit
- Part time: 21,410 hours, 6,091 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 10,000 R1 WINDOW BEGAN ARCING AND CRACKED, CHECK LIST COMPLETED.  GROUNDED-YES.  REMOVED AND REPLACED R1 WINDSHIELD, REF B737-800 AMM 56-11-11.  OPERATIONS AND LEAK CHECKED GOOD.  OPERATIONS CHECKS GOOD, IAW AMM 56-11-11-400-801.  MOVED TERMINAL BOARD TAP ON TB5012 TO NR 3 SPOT, REFERENCING AMM 30-41-21-000-801 (CODE IS H11 AND RESISTANCE IS 39.7 OHMS).   CABIN PRESSURE LEAK TEST GOOD, IAW AMM 05-51-91-790-801.  AIRCRAFT RESTORED TO NORMAL CONFIGURATION.
